# SDR ASOA200801650

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 17,303 hours, 14,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY LIGHT FLOOR LEVEL LIGHT STRIP (REAR 1/2) ORANGE STRIP "EXIT DIRECTION" IS AT ROW 12 NOT BY AN EXIT.
